Monod's bacterial growth model revisited - Archive ouverte HAL Access content directly
Journal Articles Bulletin of Mathematical Biology Year : 1992
No file

Dates and versions

hal-00698414 , version 1 (16-05-2012)

Identifiers

  • HAL Id : hal-00698414 , version 1

Cite

J.R. Lobry, Jean-Pierre Flandrois, G. Carret, A. Pavé. Monod's bacterial growth model revisited. Bulletin of Mathematical Biology, 1992, 54(1), pp.117-122. ⟨hal-00698414⟩
72 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More